# SDR COEA0749821

- Difficulty date: August 29, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N821FX
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 253
- Engine: Pwa PW127
- System (JASC): 5714 · Wing, Center Box
- Part: Spar
- Condition: Chafed
- Location: Center Wing
- Part time: 29,796 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING HEAVY CHECK.  MAJOR REPAIR, LEVEL 2 CORROSION ON CENTER WING BOX FRONT AND REAR SPAR UPPER EXTRUSION.  CHAFES, BETWEEN RIBS 4L AND 4R.  CORROSION ON AFT SPAR EXTRUSIONS IN SAME AREAS AS CHAFES.  BLENDED CHAFES AND CORROSION IAW SRAS DS/ET 603.600/98...1690, NOTE DO/ TS-4936/ 07.  WO 72242, NR 200080.  (K)
